# SDR A6WA201441203

- Difficulty date: February 25, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 601R3877913
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH CARGO TIE DOWNS AT RBL 9 FS 574 TO 559+80 HAVE CORROSION.  R & R CARGO TIE DOWN PLATES TWO EACH & NEW SEAT TRACK IAW SRM 53-11-49, 51-40-11 & 53-01-11.
